On the convergence of iterative schemes for multivalued quasi-variational inclusions

Abstract : Relying on the resolvent operator method and using Nadler's theorem, we suggest and analyze a class of iterative schemes for solving multivalued quasi-variational inclusions. In fact, by considering problems involving composition of mutivalued operators and by replacing the usual compactness condition by a weaker one, our result can be considered as an improvement and a significant extension of previously known results in this field.
Type de document :
Article dans une revue
Positivity, Springer Verlag, 2004, 8 (1), pp.75-84. 〈10.1023/B:POST.0000023199.34934.9f〉
Liste complète des métadonnées

https://hal.univ-antilles.fr/hal-00815511
Contributeur : Pamphile Isch <>
Soumis le : jeudi 18 avril 2013 - 18:51:48
Dernière modification le : jeudi 21 décembre 2017 - 13:28:02

Identifiants

Collections

Citation

Abdellatif Moudafi, Muhammad Aslam Noor. On the convergence of iterative schemes for multivalued quasi-variational inclusions. Positivity, Springer Verlag, 2004, 8 (1), pp.75-84. 〈10.1023/B:POST.0000023199.34934.9f〉. 〈hal-00815511〉

Partager

Métriques

Consultations de la notice

115